# SDR DLM88021112

- Difficulty date: September 20, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 34,959 hours, 27,711 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO RAMP DUE TO SMOKE IN CABIN.  FOUND HYD LINE B-NUT LOOSE AND LEAKING AT LT THRUST REVERSER CONT VALVE. TIGHTENED LINE AND LEAK CHECKS GOOD.  REPLACED RT AND LT COALESCER BAGS. LEAK CHECKS OK.    PERFORMED OP 5089 DUCT BURNOUT. CHECKS OK.
